It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Our son will be six in a month and we finally decided to to a medication trial for his ADHD (mostly impulsive type). We tried 5 mg of Ritalin for a week then 7.5mg for another week and he responded terribly. He was more hyper, couldnt stop talking (fast and loud), was always complaining about stomach aches, and although we gave it to him always by 11:30, he would still be very wound up at bedtime (8:30-9:00). We are now trying 5mg. of Adderall. Now the problem is that for 2 out of the 3 days so far with this drug, he has been so emotional. He whines and is sad and mopey for about the first 2-3 hours after taking the meds. He has had the most enormous meltdowns over nothing. It is heartbreaking to see such a good natured kid so sad. Also he gets soooo tired from the meds. He doesnt sleep during the day,but he is constantly yawning. On the positive side, it seems to really curb the hyperactivity a lot, but that does not outweigh the negatives.. Is this just what happens in the beginning? Does it subside? Does this mean this is the wrong med. for him? I never realized that when we finally agreed to trying medication, it would be so hard to get the right one. I always assumed that whatever he was given and in whatever dose would be ok. I can not deal with a little guy who always has a stomach ache, is exhausted and cries a ton. I would love some input.





All times are GMT -7. The time now is 03:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!